# SDR SWAA2022021460018

- Difficulty date: January 8, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Structure
- Condition: Deteriorated
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR STRUCTURE CIC BTW STA 270 TO STA 380 AT FWD GALLEY AREA ; 2021-585167 / [01] REPLACED FLOOR STRUCTURE CIC BTW STA 270 TO STA 380 AT FWD GALLEY AREA IAW SOPM 20-41-05; [02] APPLIED FLOOR STRUCTURE CIC BTW STA 270 TO STA 380 AT FWD GALLEY AREA IAW SOPM 20-41-05; [03] COMPLETE TASK CERTIFIED
